# SDR DXTA200702559

- Difficulty date: October 22, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 3,497 hours, 2,476 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2730 · Elevator Control System
- Part: Fuse
- Part number: 6223260
- Condition: Open
- Location: Aft Service Bay
- Part time: 3,497 hours, 2,476 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELECTRIC ELEVATOR TRIM FAILED IN FLIGHT.  REMOVED AND REPLACED ELEVATOR E-TRIM SERVO FUSE ZL-F24 PN:622-3260 SN:1CKYC AND PN: 5920-99-012-0075. PERFORMED SYSTEM FUNCTIONAL CHECK IAW AMM 27-30-00.
